advertisement
Question
Posted by: FAith | 2008/06/24

Cramps- cyst? or IBS? or homones?

Hi, i am in utter pain. I was on provera to start my period then took Clomid, that was at the beginning of June (Clomid) anyway iv had terrible cramps and spasms i my tummy, with bouts of constipation, flatulence and now diarrhea. Cramps are so bad i cant even stand or do anything.

Im not preggies as i did a blood test last wk, but my progesterone level came back really high: 80! Now i started on Friday and am very heavy, this is the first period I had since i was opregnant with my little boy 2yrs ago! Do you think the Clomid caused a cyst? Are these cyst symptoms? Or is it jst IBS?

GYN wont let me take Clomid til he rules out the cyst but he cant see me til next week so CD 5 will be over by then. Would it be the hormones causing this? As im am in a lot of pain!
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds more like your IBS playing up.. Clomid can cause cysts but your symptoms are more like IBS.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement